# SDR N6WA2023032101

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10079
- Aircraft time: 42,883 hours, 33,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Location: Emergency Exit L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH. APPLIED GROUND POWER AND PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAM CRJ550 AMM 33-51-00. OPS CHECK GOOD.
